# SDR CA060804007

- Difficulty date: August 3, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 8,277 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Coupling
- Part number: S40
- Condition: Leaking
- Location: Hyd Pump
- Component: Hydraulic Pump
- Component part number: A5026780
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT FELT STIFFNESS IN FLIGHT CONTROLS AND LANDED. INVESTIGATION REVEALED THAT THE SLEEVE COUPLING INTERNAL SPLINES HAD WORN EXCESSIVELY SO THAT THE FLIGHT CONTROL HYDRAULIC PUMP WAS NO LONGER DRIVEN BY THE DRIVE BELT FROM THE MAIN GREAR BOX.  THE FAILED COUPLING SHOWS SIGNS OF MILD CORROSION IN THE INTERNAL SPLINES.  THE COUPLING WAS LUBRIATED DURING THE LAST SCHEDULED INSPECTION 30 HOURS PREVIOUSLY.  THE SLEEVE COUPLING WAS REPLACED AND THE AIRCARFT WAS RETURNED TO SERVICE.   DISCUSSION WITH OTHER OPERATORS INDICATE AN INCREASE IN THE SLEEVE COUPLING FAILURE RATE SINCE THE INTRODUCTION OF THE POLY V DRIVE BELT AS REQUIRED BY AD CF-2004-10 ( SB 63.00.08) ISSUED 4 JUNE 2004.    (TC NR 20060804007)
